# SDR AALA202310270378

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A320*
- Aircraft serial: 7069
- Aircraft time: 21,656 hours, 8,545 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STIFF AND HARD TO OPEN AND CLOSE. REPLACED DOOR STOPPER AT MID LAVATORY DOOR.
